Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I got some blisters after use of hair removing cream

I recently used nair to remove hair and some got on my vagina. I now have a few blisters on my vagina. How do I treat this? I have been keeping the area clean and applied vasaline on the blisters.
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  1054
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Instead of using vaseline use an antiseptic ointment on the affected area. You can also use silver sulfadiazine ointment for an early relief. Next time be very careful as vaginal mucosa is a sensitive area. Good thing is that it heals very fast.
Dr. Rakhi Tayal
Answered: Sat, 2 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor